Qualitative analysis of a modified Leslie-Gower and Holling-type II predator-prey model with state dependent impulsive effects. (English) Zbl 1228.37058

Summary: We present a two-dimensional autonomous dynamical system modeling a predator-prey food chain which is based on a modified version of the Leslie-Gower scheme and on the Holling-type II scheme with state dependent impulsive effects. By using the Poincaré map, some conditions for the existence and stability of a semi-trivial solution and a positive periodic solution are obtained. Numerical results are carried out to illustrate the feasibility of our main results.


37N25 Dynamical systems in biology
92D25 Population dynamics (general)
Full Text: DOI


[1] Tang, S.; Chen, L., Density-dependent birth rate birth pulses and their population dynamic consequences, J. math. biol., 44, 185-199, (2002) · Zbl 0990.92033
[2] Song, X.; Li, Y., Dynamic behaviors of the periodic predator – prey model with modified leslie – gower Holling-type II schemes and impulsive effect, Nonlinear anal. RWA, 9, 64-79, (2008) · Zbl 1142.34031
[3] Simeonov, P.S.; Bainov, D.D., Orbital stability of periodic solutions of autonomous systems with impulse effect, Internat. J. systems sci., 19, 2561-2585, (1988) · Zbl 0669.34044
[4] Zeng, G.; Chen, L.; Sun, L., Existence of periodic solution of order one of planar impulsive autonomous system, J. comput. appl. math., 186, 466-481, (2006) · Zbl 1088.34040
[5] Gao, S.; Chen, L.; Teng, Z., Impulsive vaccination of an SEIRS model with time delay and varying total population size, Bull. math. biol., (2006)
[6] Gao, S.; Teng, Z.; Nieto, J.J.; Torres, A., Analysis of an SIR epidemic model with pulse vaccination and distributed time delay, J. biomedicine biotechnology, (2007), Article No.: 64870
[7] Wang, W.; Shen, J.; Nieto, J.J., Permanence and periodic solution of predator – prey system with Holling type functional response and impulses, Discrete dyn. nat. soc., (2007) · Zbl 1146.37370
[8] Zhang, T.; Teng, Z., Extinction and permanence for a pulse vaccination delayed SEIRS epidemic model, Chaos solitons fractals, (2007)
[9] Liu, X.; Rohlf, K., Impulsive control of lotka – volterra system, IMA J. math. control inform., 15, 269-284, (1998) · Zbl 0949.93069
[10] Liu, X., Stability results for impulsive differential systems with application to population growth models, Dyn. stab. syst., 9, 2, 163-174, (1994) · Zbl 0808.34056
[11] Liu, B.; Teng, Z.; Chen, L., Analysis of a predator – prey model with Holling II functional response concerning impulsive control strategy, J. comput. appl. math., 193, 347-362, (2006) · Zbl 1089.92060
[12] Ahmad, S.; Stamova, I.M., Asymptotic stability of competitive systems with delays and impulsive perturbations, J. math. anal. appl., (2007) · Zbl 1153.34044
[13] D’onof, A., Stability properties of pulse vaccination strategy in SEIR epidemic model, Math. biosci., 179, 57-72, (2002) · Zbl 0991.92025
[14] Ballinger, G.; Liu, X., Permanence of population growth models with impulsive effects, Math. comput. modelling, 26, 59-72, (1997) · Zbl 1185.34014
[15] Jiang, G.; Lu, Q., Impulsive state feedback control of a predator – prey model, J. comput. appl. math., 200, 193-207, (2007) · Zbl 1134.49024
[16] Jiang, G.; Lu, Q.; Qian, L., Complex dynamics of a Holling type II prey – predator system with state feedback control, Chaos solitons fractals, 31, 448-461, (2007) · Zbl 1203.34071
[17] Wang, F.; Pang, G.; Chen, L., Qualitative analysis and applications of a kind of state-dependent impulsive differential equations, J. comput. appl. math., (2007)
[18] Tang, S.; Xiao, Y.; Chen, L.; Cheke, R.A., Integrated pest management models and their dynamical behaviour, Bull. math. biol., 67, 115-135, (2005) · Zbl 1334.91058
[19] Nie, L.; Peng, J.; Teng, Z.; Hu., L., Existence and stability of periodic solution of a lotka – volterra predator – prey model with state dependent impulsive effects, J. comput. appl. math., 224, 544-555, (2009) · Zbl 1162.34007
[20] Nie, L.; Teng, Z.; Hu, L.; Peng, J., Existence and stability of periodic solution of a predator – prey model with state-dependent impulsive effects, Math. comput. simulation, 79, 2122-2134, (2009) · Zbl 1185.34123
[21] Aziz-Alaoui, M.A.; Daher Okiye, M., Boundedness and global stability for a predator – prey model with modified leslie – gower and Holling-type II schemes, Appl. math. lett., 16, 1069-1075, (2003) · Zbl 1063.34044
[22] Nindjin, A.F.; Aziz-Alaoui, M.A., Analysis of a predator – prey model with modified leslie – gower and Holling-type II schemes with time delay, Nonlinear anal. RWA, 7, 1104-1118, (2006) · Zbl 1104.92065
[23] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), Singapore World Scientific · Zbl 0719.34002
[24] Bainov, D.D.; Simeonov, P.S., Impulsive differential equations: periodic solutions and applications, vol. 66, (1993), Longman · Zbl 0815.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.